# SDR IPXA2025062593873

- Difficulty date: June 18, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,499 hours, 14,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR CUT OUT, LOWER REAR PANEL 221GW IS CRACKED. HM91195285.  REPAIRED AND PAINTED LOWER REAR 221GW PANEL IAW A300 AMM 25-00-00/801, PN:04-00100240 BATCH: 0004398627, PN:34655.7619.R.S65 BATCH: 0004321502.  APPROVED
